Refbacks

  • There are currently no refbacks.




Copyright (c) 2016 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The McDonald’s Inverse Weibull Distribution

Keywords

Inverse Weibull Distribution, McDonald Distribution, Generalized Beta Function.

Description

We have proposed a new Inverse Weibull distribution by using the generalized Beta distribution of McDonald (1984). Basic properties of the proposed distribution has been studied. Parameter estimation has been discussed alongside an illustrative example.

Date

2016-12-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 12 No. 4, 2016



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810